MAUDE Adverse Event Report: ETHICON INC. MCRYL+ UD 27IN 4-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ UD 27IN 4-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number MCP426H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/14/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: did the needle fall into the patient? if so, was the needle piece(s) retrieved during the same procedure? were x-rays taken to locate the needle piece(s)? what measures were implemented to retrieve the broken piece? was there any additional tissue damage resulting from the search for the needle piece? - does a fragment of the needle remain in the patient¿s tissue? if so, is there any plan in place to remove the needle piece in the future? if so, could you please provide the scheduled date for the removal? in which tissue structure was the broken needle located? what is the surgeon¿s opinion of the potential consequences for the patient? could you kindly perform the follow-up attempt for the product return? please ensure that the shipment tracking number is provided.Please provide the source or name of person providing answers to follow-up questions: to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.During the removal of soft tissue mass surgery, the tip of the needle broke off.There were no patient adverse event.Product is available for return.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/12/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MCRYL+ UD 27IN 4-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24067245
Report Number2210968-2026-00470
Device Sequence Number10386024
Product Code GAM
UDI-Device Identifier10705031046504
UDI-Public(01)10705031046504(17)270731(10)10ABDK
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCP426H
Device Lot Number10ABDK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown